Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 21, Issue 3, Pages 429-438
http://dx.doi.org/10.1155/S016117129800060X

Local compactness in approach spaces I

1Department of Mathematics, University of Antwerp, RUCA, Groenenborgerlaan 171, Antwerp B-2020, Belgium
2Department of Mathematics and Computer Science, University of Antwerp, UIA, Universiteitsplein 1, Wilrijk B-2610, Belgium

Received 14 August 1996

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. Lowen and C. Verbeeck, “Local compactness in approach spaces I,” International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 3, pp. 429-438, 1998. https://doi.org/10.1155/S016117129800060X.